MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120450
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 13 events were reported for this quarter.Product return status 9 devices were received.1 device was not available for evaluation.3 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 3 devices: degradation problem identified, wear problem / bearings 6 devices: wear problem / bearings 1 device: no findings available / part/component/sub-assembly term not applicable 3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 9 devices: scrapped by stryker 1 device: product not received 3 devices: product disposition is not yet determined additional information 13 devices were not labeled for single-use.13 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 13 events for the failure: detachment of device or device component.- 12 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99023.Supplemental rationale.Corrected data: b5, h6, h11.13 previously reported events were included in this follow-up record.Product return status.12 devices were received.1 device was not available for evaluation.Evaluation findings (results/components).4 devices: degradation problem identified, wear problem / bearings.7 devices: wear problem / bearings.1 device: no findings available / part/component/sub-assembly term not applicable.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition.12 devices: scrapped by stryker.1 device: product not received.
 
Event or Problem Description
No change.

Brand Name
ELITE 7CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163083
Report Number3015967359-2026-99023
Device Sequence Number21145204
Product Code HBE
UDI-Device Identifier07613327096545
UDI-Public07613327096545
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized13
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120450
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown